A recursive reduction of tensor Feynman integrals

Diakonidis T, Fleischer J, Riemann T, Tausk JB (2010)
Physics Letters B 683(1): 69-74.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ; ;
Abstract
We perform a new, recursive reduction of one-loop n-point rank R tensor Feynman integrals [in short: (n, R)-integrals] for n <= 6 with R <= n by representing (n, R)-integrals in terms of (n, R - 1)- and (n - 1, R - 1)-integrals. We use the known representation of tensor integrals in terms of scalar integrals in higher dimension, which are then reduced by recurrence relations to integrals in generic dimension. With a systematic application of metric tensor representations in terms of chords. and by decomposing and recombining these representations, a recursive reduction for the tensors is found. The procedure represents a compact, sequential algorithm for numerical evaluations of tensor Feynman integrals appearing in next-to-leading order contributions to massless and massive three- and four-particle production at LHC and ILC, as well as at meson factories. (C) 2009 Elsevier B.V. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Diakonidis T, Fleischer J, Riemann T, Tausk JB. A recursive reduction of tensor Feynman integrals. Physics Letters B. 2010;683(1):69-74.
Diakonidis, T., Fleischer, J., Riemann, T., & Tausk, J. B. (2010). A recursive reduction of tensor Feynman integrals. Physics Letters B, 683(1), 69-74.
Diakonidis, T., Fleischer, J., Riemann, T., and Tausk, J. B. (2010). A recursive reduction of tensor Feynman integrals. Physics Letters B 683, 69-74.
Diakonidis, T., et al., 2010. A recursive reduction of tensor Feynman integrals. Physics Letters B, 683(1), p 69-74.
T. Diakonidis, et al., “A recursive reduction of tensor Feynman integrals”, Physics Letters B, vol. 683, 2010, pp. 69-74.
Diakonidis, T., Fleischer, J., Riemann, T., Tausk, J.B.: A recursive reduction of tensor Feynman integrals. Physics Letters B. 683, 69-74 (2010).
Diakonidis, Theodoros, Fleischer, Jochem, Riemann, Tord, and Tausk, J. B. “A recursive reduction of tensor Feynman integrals”. Physics Letters B 683.1 (2010): 69-74.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 0907.2115

Inspire 825524

Search this title in

Google Scholar